Doubly constrained elastic wave propagation

Rogerson, G.A. and Scott, N.H. (1994) Doubly constrained elastic wave propagation. International Journal of Solids and Structures, 31 (20). pp. 2769-2792.

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 14:23
Last Modified: 24 Jul 2019 18:16
URI: https://ueaeprints.uea.ac.uk/id/eprint/20833
DOI:

Actions (login required)

View Item View Item